EconPapers    
Economics at your fingertips  
 

Identification of complete information games

Brendan Kline

Journal of Econometrics, 2015, vol. 189, issue 1, 117-131

Abstract: This paper establishes sufficient conditions for point identification of the utility functions in generalized complete information game models. These models allow generalized interaction structures and generalized behavioral assumptions. The generalized interaction structures allow that the dependence of an agent’s utility function on the other agents’ actions can itself depend on characteristics of the agents, including an endogenous network of connections among the agents. The generalized behavioral assumptions relax the solution concept from Nash equilibrium play to weaker solution concepts like rationalizability. The results allow a non-parametric specification of the unobservables.

Keywords: Identification; Strategic interaction; Entry game; Social interactions (search for similar items in EconPapers)
JEL-codes: C14 C31 C72 L13 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407615001955
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:189:y:2015:i:1:p:117-131

DOI: 10.1016/j.jeconom.2015.06.023

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:189:y:2015:i:1:p:117-131